×

zbMATH — the first resource for mathematics

Quadratic and Hermitian forms in additive and Abelian categories. (English) Zbl 0412.18016

MSC:
18F25 Algebraic \(K\)-theory and \(L\)-theory (category-theoretic aspects)
15A63 Quadratic and bilinear forms, inner products
11E16 General binary quadratic forms
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bak, A, On modules with quadratic forms, (), 55-66
[2] Bass, H, Algebraic K-theory, (1968), Benjamin New York · Zbl 0174.30302
[3] Bass, H, Unitary algebraic K-theory, () · Zbl 0299.18005
[4] Bourbaki, N, Formes sesquilinéaires et formes quadratiques, (), Chap. IX · Zbl 0102.25503
[5] Brenner, S, On four subspaces of a vector space, J. algebra, 29, 587-599, (1974) · Zbl 0279.15002
[6] Gabriel, P, Représentations indécomposables des ensembles ordonnés, (), 1301-1304
[7] Gabriel, P, Indécomposable représentations, II, (), 81-104
[8] Gelfand, I.M; Ponomarev, V.A, Problems of linear algebra and classification of quadruples of subspaces in a finite dimensional vector space, Coll. math. soc. bolyai, no. 5, (1970), Tihany · Zbl 0294.15002
[9] Kelly, G.M, On the radical of a cetegory, J. austral. math. soc., 4, 299-307, (1964) · Zbl 0124.01501
[10] Kleiner, M.M, Partially ordered sets of finite type, J. soviet math., 3, 607-615, (1975) · Zbl 0345.06001
[11] Knebusch, M, Grothendieck- und wittringe von nichtausgearteten symmetrischen bilinearformen, S.-B. heidelberger akad. wiss., (1969/1970), 3. Abh. · Zbl 0256.15016
[12] Knebusch, M, Symmetric bilinear forms over algebraic varieties, Queen’s papers pure appl. math., 46, 103-283, (1977)
[13] Milnor, J, On isometries of inner product spaces, Invent. math., 8, 83-97, (1969) · Zbl 0177.05204
[14] Nazarova, L.A; Roiter, A.E, Representations of partially ordered sets, J. soviet math., 3, 585-606, (1975) · Zbl 0336.16031
[15] Quebbemann, H.-G, Hermitesche darstellungen, Thesis, (1976), Münster
[16] \scH.-G. Quebbemann, Die Witt-Gruppe des Weyl-Schiefkörpers, to appear.
[17] Quebbemann, H.-G; Scharlau, R; Scharlau, W; Schulte, M, Quadratische formen in additiven kategorien, Bull. soc. math. France Mém., 48, 93-101, (1976) · Zbl 0352.18018
[18] Quillen, D, The Adams conjecture, Topology, 10, 67-80, (1971) · Zbl 0219.55013
[19] Reiter, H, Witt’s theorem for noncommutative semilocal rings, J. algebra, 35, 483-499, (1975) · Zbl 0306.16017
[20] Riehm, C, On the equivalence of bilinear forms, J. algebra, 31, 45-66, (1974) · Zbl 0283.15016
[21] Roberts, L, K1 of some abelian categories, Trans. amer. math. soc., 138, 377-382, (1969) · Zbl 0194.02001
[22] Scharlau, R, Paare alternierender formen, Math. Z., 147, 13-19, (1976) · Zbl 0304.15008
[23] Scharlau, W, On subspaces of inner product spaces, (), 331-335
[24] Schulte, M, Beiträge zur hermiteschen K-theorie, Thesis, (1977), Münster
[25] Wall, C.T.C, On the classification of Hermitian forms, I, Compositio math., 22, 425-451, (1970) · Zbl 0211.07602
[26] Wall, G.E, On the conjugacy classes in the unitary, symplectic and orthogonal groups, J. austral. math. soc., 3, 1-62, (1963) · Zbl 0122.28102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.